Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


side effects
Sep 14, 2010

i 've been on treatment for about a month plus,i seem to loose appetite most especially early in the mornings when i need to eat before taking my meds

Response from Dr. Young

Hello and thanks for your post.

Several HIV medications should be taken with food-- including atazanavir (Reyataz) and darunavir (Prezista). Anorexia can be a problem for patients who have this dosing requirement. First, it's important to let your healthcare provider know about your anorexia. There are many potential causes of anorexia, some that can be addressed by medical intervention or treatments. Second, for most medications, the amount of food that needs to be eaten is generally very small; usually a small snack rather than a whole meal.

I hope this helps, BY



Previous
HIV Medication and formication
Next
re:Confusing lab results!!!!

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement